Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Faint ringing in the ears, pain, blocked nose and dizziness. Infection of the eustachian tube. Symptoms persisting after treatment

Hi, I seem to be experiencing a faint ringing in my ears. My ears also ache from time to time, and my nose is blocked almost all the time. I ve also been having problems with balance, my head feels heavy all the time; and when climbing stairs, I experience dizzy spells. I consulted an ENT who diagnosed my condition as a result of a certain muscle in my nose which apparently caused an infection with my Eustachian tubes . He prescribed antibiotics, anti histamines, decongestant nasal spray and a morning sickness pill(even though I m not pregnant or anything, I m male btw!). After about 10 days into the medication I still experience pain in my ears, ringing, blocked nose and slight dizziness. What s wrong with me?
Asked On : Fri, 15 Mar 2013
Answers:  2 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
thanx for your query

History seems that you could be suffering from attack of URTI with Eustachian tube catarrh and middle ear effusion.

You need anti histaminics like levocet, mucolytic drug like tab acetyl cysteine.

Take steam inhalation, will improves mucociliary clearance.

Avoid cold and junk foods, smoking and alcohol.

Also do valsalva manure i.e. try to expire by closed mouth, nose and glottis, will increase nasopharyngeal pressure and it will openup Eustachian tube.

Thanks, take care.

Answered: Wed, 24 Jul 2013
I find this answer helpful
ENT Specialist Dr. Hariom Sharma's  Response
Thanks for contacting HCM
You have
Ringing in the ears
Ears also ache from time to time
Nose is blocked
These all finding suggestive of acute otitis media due to the rhinitis. Your doctor prescribed good drugs to you , please again consult to the your specialist for better treatment.

Dr Hariom Sharma
Answered: Wed, 24 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor